Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 198

All articles in this issue are freely accessible.

Irregularities of distribution. VIII
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 198 (1974), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360504
Consistency theorems for almost convergence
G. Bennett and N. J. Kalton.
Trans. Amer. Math. Soc. 198 (1974), 23-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352932
Cauchy problems for certain Isaacs-Bellman equations and games of survival
Robert J. Elliott and Nigel J. Kalton.
Trans. Amer. Math. Soc. 198 (1974), 45-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347383
Ordinary differential operators under Stieltjes boundary conditions
Richard C. Brown and Allan M. Krall.
Trans. Amer. Math. Soc. 198 (1974), 73-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358436
Linear transformations on matrices
D. Ž. Djoković.
Trans. Amer. Math. Soc. 198 (1974), 93-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374285
Entire vectors and holomorphic extension of representations
Richard Penney.
Trans. Amer. Math. Soc. 198 (1974), 107-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364556
On the structure of ideals of the dual algebra of a coalgebra
David E. Radford.
Trans. Amer. Math. Soc. 198 (1974), 123-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346002
The Wedderburn principal theorem for a generalization of alternative algebras
Harry F. Smith.
Trans. Amer. Math. Soc. 198 (1974), 139-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352187
Initial-boundary value problems for hyperbolic systems in regions with corners. II
Stanley Osher.
Trans. Amer. Math. Soc. 198 (1974), 155-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352715
Parabolic Itô equations
Robert Marcus.
Trans. Amer. Math. Soc. 198 (1974), 177-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346909
Recurrent random walk of an infinite particle system
Frank Spitzer.
Trans. Amer. Math. Soc. 198 (1974), 191-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375533
A characterization of the invariant measures for an infinite particle system with interactions. II
Thomas M. Liggett.
Trans. Amer. Math. Soc. 198 (1974), 201-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375531
Oscillation criteria and growth of nonoscillatory solutions of even order ordinary and delay-differential equations
R. Grimmer.
Trans. Amer. Math. Soc. 198 (1974), 215-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348227
Geometry of Lebesgue-Bochner function spaces—smoothness
I. E. Leonard and K. Sundaresan.
Trans. Amer. Math. Soc. 198 (1974), 229-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367652
On vector measures
J. Diestel and B. Faires.
Trans. Amer. Math. Soc. 198 (1974), 253-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350420
On sums and products of unbounded operators in Hilbert space
M. J. J. Lennon.
Trans. Amer. Math. Soc. 198 (1974), 273-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350472
An intermediate theory for a purely inseparable Galois theory
James K. Deveney.
Trans. Amer. Math. Soc. 198 (1974), 287-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417141
Majorization-subordination theorems for locally univalent functions. III
Douglas Michael Campbell.
Trans. Amer. Math. Soc. 198 (1974), 297-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349987